Compact numeral representation with combinators

Krishnamurthy, E. V. ; Vickers, B. P. (1987) Compact numeral representation with combinators The Journal of Symbolic Logic, 52 (2). pp. 519-525. ISSN 0022-4812

Full text not available from this repository.

Official URL:


This paper is concerned with the combinator representation of numeral systems with logarithmic space complexity of symbols. The principle used is based on the lexicographic ordering of words over a finite alphabet.

Item Type:Article
Source:Copyright of this article belongs to Association for Symbolic Logic.
ID Code:85936
Deposited On:06 Mar 2012 13:55
Last Modified:06 Mar 2012 13:55

Repository Staff Only: item control page